# SDR UPS97823629

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 385.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING LWR L/E RIB AT STA XFS385.25 IS CRACKED AT THE UPPER FLANGE AT THE AFT GUSSET RIVET HOLE.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 57-3-0 AND 53-2-0.
